# SDR IPXA2021093074430

- Difficulty date: September 14, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 31,564 hours, 20,954 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Support
- Part number: 313N30562
- Condition: Cracked
- Location: #2 Pylon Aft Fai
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

INSPECTION TYPE:SEG#2 PYLON OB SIDE AFT FAIRING FWD SUPPORT AFTER REMOVING CORROSION FOUND A .422" CRACK AT BOTTOM HOLE OF SUPPORTREPAIRED SUPPORT PER EO# B757-5450-27-A2700
